My breasts are enormous and sore. I have also gained weight. Im sure this is normal but anyone who quit... can you tell me how long this may last??
Estradiol - quit cold turkey a few weeks ago, now have night sweats, hot flashes, weight gain etc?
Question posted by jjsstudio on 5 March 2013
Last updated on 9 June 2019
I stopped mine 21 days ago and my breast are huge n hurt so bad. The weight gain is wild. I can't get enough to eat and haven't slept more then 10 - 20 mins. I Have an eating disorder and watch my weight everyday. I look and feel like a blow fish. I have same symptoms and I sweat so bad I smell.
Do some research, like i did, don't follow a non Dr advice,
"Weaning off Estradiol and Progesterone Hormone Therapy: Should you Do It??
By: Red Hot Mamas
Published: September 11, 2015. Contributed by Dr.Michael Goodman, MD- Red Hot Mamas Medical Expert"
That is is the best article i've found! & i've looked!
couldn't leave a link so google it please.
I'm 64, had a surgical menopause from a total hysterectomy in my 40's and hrt pill they gave me in the 90's gave me gallbladder disease, side effect, & had to have it removed, so got off that pill, but the symptoms of menopause were awful bad,,, couldn't sleep more than 30 minutes without a severe hot flash, & all the symptoms including a lot of wt gain, and i was MISERABLE, thought id die!!
so the DR put me on the 0.025 estradiol patch & it helped!!!
please read this article it will answer ALL your questions!
I had massive & alot of Fibroid tumors & sever overgrown endometriosis, and deformed female organs, Infertile, & all organs cut out, removed, i stopped breathing, and had a rough time, almost died... so i know this can be serious...
Omg same here! Im about to email my doc and get back on it. Im 52. Been on it for @7 yrs but was still getting a period and having break thru the rest of the time so she told me i could stop. I quit "cold turkey" about 3 mo ago. Now im going nuts every night like my body has no temp control! Helpp!! Someone tell us it will stop! Although i havent had a period at all since. Do not miss that!
You can't really say you quit cold turkey. Estradiol isn't a drug that causes dependence and the proper way to stop it is to just stop it. I stopped it and had no after effects. Since its estrogen that usually causes breast tenderness, I have no idea why stopping it would do that.
- Estradiol uses and safety info
- Estradiol information for Healthcare Professionals (includes dosage details)
- Side effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.